# SDR FDEA201410133137

- Difficulty date: October 13, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 73,148 hours, 15,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7529
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED EDGE BEADED DOUBLER CRACKED AT XOS 673 - 679.  REPAIRED IAW SRM 57-40-02, FIGURE 203, REPAIR 14.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
